Model reference adaptive control of discrete-time piecewise linear systems
Version of Record online: 24 FEB 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 23, Issue 7, pages 709–730, 10 May 2013
How to Cite
Bernardo, M. d., Montanaro, U., Olm, J. M. and Santini, S. (2013), Model reference adaptive control of discrete-time piecewise linear systems. Int. J. Robust Nonlinear Control, 23: 709–730. doi: 10.1002/rnc.2786
- Issue online: 19 MAR 2013
- Version of Record online: 24 FEB 2012
- Manuscript Accepted: 3 JAN 2012
- Manuscript Revised: 28 OCT 2011
- Manuscript Received: 20 JUN 2011
- spanish Ministerio de Ciencia e Innovación. Grant Number: DPI2010-15110
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!